Why did I get spotting thrice in a week after taking ortha evar birth control patch ?
ive came on my period three times in one week am i okay? hello im on the ortha evar birth control patch my patch sliped off about 2 weeks ago after having sex with my fiance sense the i have came on my period three times. could i be okay?
Asked On : Sat, 8 Jan 2011
Answers: 1 Views: 31
Share on Facebook
Share on Twitter
Share on Google+
hi welcome to health care magic.no it is not ok three time periods may leads to anemic.it is the sign of hormonal imbalance.so you immidietly go to any gynec for proper examination.
Answered: Tue, 23 Aug 2011
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]